Séquences généralisées : un outil pour l'analyse des séries hétéroscédastiques ?
Journal de la Société de statistique de Paris, Volume 135 (1994) no. 3, pp. 7-19.
@article{JSFS_1994__135_3_7_0,
     author = {Hallin, Marc},
     title = {S\'equences g\'en\'eralis\'ees : un outil pour l'analyse des s\'eries h\'et\'erosc\'edastiques ?},
     journal = {Journal de la Soci\'et\'e de statistique de Paris},
     pages = {7--19},
     publisher = {Soci\'et\'e de statistique de Paris},
     volume = {135},
     number = {3},
     year = {1994},
     language = {fr},
     url = {http://www.numdam.org/item/JSFS_1994__135_3_7_0/}
}
TY  - JOUR
AU  - Hallin, Marc
TI  - Séquences généralisées : un outil pour l'analyse des séries hétéroscédastiques ?
JO  - Journal de la Société de statistique de Paris
PY  - 1994
DA  - 1994///
SP  - 7
EP  - 19
VL  - 135
IS  - 3
PB  - Société de statistique de Paris
UR  - http://www.numdam.org/item/JSFS_1994__135_3_7_0/
LA  - fr
ID  - JSFS_1994__135_3_7_0
ER  - 
%0 Journal Article
%A Hallin, Marc
%T Séquences généralisées : un outil pour l'analyse des séries hétéroscédastiques ?
%J Journal de la Société de statistique de Paris
%D 1994
%P 7-19
%V 135
%N 3
%I Société de statistique de Paris
%G fr
%F JSFS_1994__135_3_7_0
Hallin, Marc. Séquences généralisées : un outil pour l'analyse des séries hétéroscédastiques ?. Journal de la Société de statistique de Paris, Volume 135 (1994) no. 3, pp. 7-19. http://www.numdam.org/item/JSFS_1994__135_3_7_0/

Campbell B. and Dufour J.-M. (1993) " Exact Nonparametric Orthogonality and Random Walk Tests", R. Economics and Statistics, à paraître.

Campbell B. and Dufour J.-M. (1994) Exact Nonparametric Tests of Orthogonality and Random Walk in the Presence ofa Drift Parameter. Discussion paper CRDE, Université de Montréal, Montréal.

Campbell B. and Galbratth J.W. (1994) " Inference in Expectations Models of the Term Structure" in New Developments in Time Series Econometrics, J.-M. Dufour and B. Raj, Eds, Springer-Verlag, New York, pp. 67-82. | MR | Zbl

Chernoff H. and Savage I.R. (1958) " Asymptotic Normality and Efficiency of Certain Nonparametric Tests". Annals of Mathematical Statistics, pp. 972-994. | MR | Zbl

Dufour J.-M. (1981) " Rank Tests for Serial Dependence". J. of Time Séries Analysis, pp. 117-228. | MR | Zbl

Dufour J.-M. and Hallin M. (1991) " Nonumiform Bounds for Nonparametric t-Tests". Econometric Theory, pp. 253-263. | MR

Dufour J.-M. and Hallen M. (1993) " Improved Eaton Bounds for Linear Combinations of Bounded Random Variables, with Statistical Applications", J. of the American Statistical Association, pp. 1026-1033. | MR | Zbl

Dufour J.-M. and Hallin M. ( 1994a). Distribution-free Bounds for Serial Correlation Coefficients, Unpublished manuscript, CRDE, Université de Montréal, Montréal.

Dufour J.-M. and Hallin M. ( 1994b) Exact Inference for Time Series Analysis Based on Generalized Runs, Unpublished manuscript, Département de Mathématique, U.L.B.

Hallin M. (1994) " On the Pitman Nonadmissibility of Correlogram-based Methods", J. Time Séries Analysis, à paraître. | Zbl

Hallin M. and Puri M.L. (1991) " Time Series Analysis via Rank-order Theory : Signed-rank Tests for ARMA Models", J. Multivariate Analysis, pp. 1-29. | MR | Zbl

Hallin M. and Puri M.L. (1992) " Rank Tests for Time-series Analysis : a Survey", in New Directions in Time Series Analysis, D. Brillinger, E. Parzen and M. Rosenblatt, Eds, Springer-Verlag, New York, pp. 111-154. | MR | Zbl

Hallin M. and Puri M.L. (1994). " Aligned Rank Tests for Linear Models with Autocorrelated Error Terms", J. of Multivariate Analysis, pp. 175-237. | MR | Zbl

Lehmann E.L. (1986) Testing Statistical Hypotheses, 2nd Edition, Wiley, New York. | MR | Zbl

Mood A.M. (1940) " The Distribution Theory of Runs", Annals of Mathematical Statistics, pp. 367-392. | JFM | MR | Zbl

Sen P.K. (1970) " A Note on Order Statistics for Heterogeneous Distributions", Annals of Mathematical Statistics, pp. 2137-2139. | MR | Zbl